MathSciNet Relay Station
MathSciNet bibliographic data
MR749909 30D05 (33A65 58F11)
Barnsley, M. F.; Geronimo, J. S.; Harrington, A. N. Erratum to "Infinite-dimensional Jacobi matrices associated with Julia sets'' [Proc. Amer. Math. Soc. 88 (1983), no. 4, 625–630; MR0702288]. Proc. Amer. Math. Soc. 92 (1984), no. 1, 156.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement